Unequal uncertainties and uncertain inequalities: an axiomatic approach
Thibault Gajdos () and
Eric Maurin
Journal of Economic Theory, 2004, vol. 116, issue 1, 93-118
Date: 2004
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (52)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0022-0531(03)00321-1
Full text for ScienceDirect subscribers only
Related works:
Working Paper: Unequal Uncertainties and Uncertain Inequalities: An Axiomatic Approach (2004) 
Working Paper: Unequal Uncertainties and Uncertain Inequalities: An Axiomatic Approach (2004) 
Working Paper: Unequal uncertainties and uncertain inequalities: an axiomatic approach (2003) 
Working Paper: Unequal Uncertainties and Uncertain Inequalities: An Axiomatic Approach (2002) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:jetheo:v:116:y:2004:i:1:p:93-118
Access Statistics for this article
Journal of Economic Theory is currently edited by A. Lizzeri and K. Shell
More articles in Journal of Economic Theory from Elsevier
Bibliographic data for series maintained by Catherine Liu ().